Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Corrosive666

3 Questions

Recommended Posts

Ok, when I put my Benzaclyn on at night, after it dries, my face feels tight. If I stretch my face out and stuff and break the hold the BP dries into, will it mess with any of the effects? Also, what's a good moisturizing lotion to use that won't make my face look oily and greasy?

Last one, most meds that the derm has given me leave a white film on my face, it doesn't look natural at all. They say I should use the meds in the morning as well, but I can't go to school with it on my face, it looks terrible. Would putting moisturizer on my face make it look normal? Will it offset the effects of the medications?

Share this post


Link to post
Share on other sites

"break the hold"? I don't exactly know what you mean by that, but I suspect you mean it feels like a tight mask after you've applied the benzaclyn? Overall, just try to avoid irritation. That's my best advice on that.

For good moisturizers see http://www.acne.org/findingsupplies.html but the Eucerin Skin Renewal which is my favorite does make some people feel a little oily, so any of the others is good.

Which makes the answer to your third question a little harder. lol. Because Eucerin Skin Renewal is by far the best at leaving your skin looking normal after applying other meds.

Share this post


Link to post
Share on other sites

"break the hold"? I don't exactly know what you mean by that, but I suspect you mean it feels like a tight mask after you've applied the benzaclyn? Overall, just try to avoid irritation. That's my best advice on that.

For good moisturizers see http://www.acne.org/findingsupplies.html but the Eucerin Skin Renewal which is my favorite does make some people feel a little oily, so any of the others is good.

Which makes the answer to your third question a little harder. lol. Because Eucerin Skin Renewal is by far the best at leaving your skin looking normal after applying other meds.

I know exactly what you mean with regards to the benzaclyn . . . it dries so strangely. it is very much like a mask:it seems to sit ON your skin as opposed to absorbing into it. For this reason I switched to Dan's bp gel and I have been much happier. If you want to keep the benzaclyn then I suggest applying a moisturizer such as cetaphil on afterwards. You may think it lessens the strength but I actually found that it made the treatement work much better rather than worse! good luck~

I forgot to mention: if you plan on applying the benzaclyn in the morning then . . .well just forget about it lol. I tried it and I tried to put on a moisturizer on afterwards and it just clumps up and gets all white! If you continue with this then you should only try it at night . . . besides if I remember correctly it contains 5% bp which might be too irritating to apply twice daily.

Share this post


Link to post
Share on other sites

But I'm saying, if I move my face, stretch it and stuff, and such so that it doesn't feel so tight, will it mess with the effectiveness of the bp?

I think you are referring to the tight, mask-like feeling that your med is sitting on your skin feeling like a mask.

As for moving your face, no, that won't affect the effectiveness.

You might consider getting a non-medicated, oil-free moisturizer, and apply that over your medication once it dries, it should feel much better and you should be able to move your face without feeling as if you are breaking a mask to move.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×